# SDR 02082008203CG

- Difficulty date: February 8, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N203CG
- Make and model: Bell 206L-3
- Aircraft serial: 51025
- Aircraft time: 7,530 hours, 6,228 cycles
- Engine: Allsn 250C30P
- Engine time: 8,234 hours, 17,755 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Part number: 206076030101
- Part serial: AU1804627
- Condition: Stripped
- Location: Hyd Pump
- Component: Transmission, Bell
- Component part number: 206040004101
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, PILOT EXPERIENCED A HYDRAULIC FAILURE.  PULLING THE CIRCUIT BREAKER HAD NO EFFECT (SYSTEM IS AUTOMATICALLY ON WHEN POWER IS REMOVED).  PILOT THEN TURNED SWITCH OFF AND PROCEEDED WITH AN UNEVENTFUL LANDING.  UPON INSPECTION IT WAS DETERMINED THAT THE SPLINES ON THE HYDRAULIC PUMP AND THE TACH GENERATOR HAD STRIPPED.  BOTH PARTS WILL BE REPLACED.
